Paper Publications
Current position: Home > Scientific Research > Paper Publications
A modulation equations approach for numerically solving the moving soliton and radiation solutions of NLS
- Date:2019-04-06
- Hits:
Journal:
Physica D: Nonlinear PhenomenaVolume:
320,Page Number:
77-88Translation or Not:
noDate of Publication:
2016-04-06
Attachments:
- Pre One:Uniformly accurate Particle-in-Cell method for the long time solution of the two-dimensional Vlasov–Poisson equation with uniform strong magnetic field
- Next One:A uniformly accurate multiscale time integrator spectral method for the Klein–Gordon–Zakharov system in the high-plasma-frequency limit regime